# SDR R61A2020111500769

- Difficulty date: October 29, 2020
- Submitted: November 15, 2020
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 26,251 hours, 18,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 17092968001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND CF I EMERGENCY VENT SUPPORT BRACKET CRACKED.  CF I EMERGENCY VENT SUPPORT BRACKET REMOVED AND REPLACED, IAW EMB SRM 51-41-01.  A/C REMAINS IN CHECK.
